MathSciNet Relay Station
MathSciNet bibliographic data
MR310499 41A10
Popoviciu, Tiberiu Über die Konvergenz von Folgen linearer positiver Operatoren. (German) An. Şti. Univ. "Al. I. Cuza'' Iaşi Secţ. I a Mat. (N.S.) 17 (1971), 123–132.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement